Alert archive / California / Red Flag Warnings in 2014

Red Flag Warning 1, NWS San Francisco Bay Area, CA

January 13, 2014

NWS San Francisco Bay Area, CA issued this red flag warning at Jan 13, 2014, 10:34 AM PST. It took effect at Jan 13, 2014, 10:00 PM PST. It was in force for 58 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 13, 2014, 10:34 AM PST (18:34 UTC)
In effect from
Jan 13, 2014, 10:00 PM PST
Expired
Jan 16, 2014, 8:00 AM PST
In force
58 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WWUS86 KMTR 131834
RFWMTR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1034 AM PST MON JAN 13 2014

CAZ507-140645-
/O.UPG.KMTR.FW.A.0001.140114T0600Z-140114T1600Z/
/O.NEW.KMTR.FW.W.0001.140114T0600Z-140114T1600Z/
NORTH BAY MOUNTAINS-
1034 AM PST MON JAN 13 2014

...RED FLAG WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY
MOUNTAINS...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM PST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS.

* TIMING: LATE THIS EVENING THROUGH TUESDAY MORNING.

* WIND: NORTH TO NORTHEAST WIND 5 TO 15 MPH WITH LOCAL GUSTS TO
  25 MPH.

* HUMIDITY: MAXIMUM HUMIDITY LOCALLY 15 TO 25 PERCENT.

* IMPACTS: THE COMBINATION OF DRY FUELS...GUSTY WINDS AND LOW
  HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS WHERE ANY
  NEW IGNITIONS WILL EXPERIENCE RAPID FIRE GROWTH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

CAZ511-140645-
/O.NEW.KMTR.FW.W.0001.140114T0600Z-140114T1600Z/
EAST BAY HILLS AND DIABLO RANGE-
1034 AM PST MON JAN 13 2014

...RED FLAG WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE EAST BAY HILLS
AND DIABLO RANGE...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
8 AM PST TUESDAY. 

* AFFECTED AREA: FIRE ZONE 511 EAST BAY HILLS AND DIABLO RANGE.

* TIMING: LATE THIS EVENING THROUGH TUESDAY MORNING.

* WIND: NORTH TO NORTHEAST WIND 5 TO 15 MPH WITH LOCAL GUSTS TO
  25 MPH.

* HUMIDITY: MAXIMUM HUMIDITY LOCALLY 15 TO 25 PERCENT.

* IMPACTS: THE COMBINATION OF DRY FUELS...GUSTY WINDS AND LOW
  HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS WHERE ANY
  NEW IGNITIONS WILL EXPERIENCE RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


HTTP://WEATHER.GOV/SANFRANCISCO
6 follow-up statements
928 
WWUS86 KMTR 140629
RFWMTR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1029 PM PST MON JAN 13 2014

CAZ507-511-142200-
/O.EXT.KMTR.FW.W.0001.000000T0000Z-140116T1600Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
1029 PM PST MON JAN 13 2014

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 AM PST THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY MOUNTAINS AND EAST
BAY HILLS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 AM PST THURSDAY. 

* AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS.

* TIMING: NOW THROUGH THURSDAY MORNING.

* WIND: NORTH TO NORTHEAST WIND 10 TO 20 MPH WITH GUSTS TO 30 MPH.
  LOCAL RIDGE LINES COULD GUST TO OVER 40 MPH.

* HUMIDITY: MAXIMUM HUMIDITY OF 10 TO 20 PERCENT AT NIGHT. MINIMUM
  HUMIDITY VALUES OF 5 TO 10 PERCENT DURING THE DAY.

* IMPACTS: THE COMBINATION OF DRY FUELS...GUSTY WINDS AND LOW 
  HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS WHERE 
  ANY NEW IGNITIONS WILL EXPERIENCE RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


HTTP://WEATHER.GOV/SANFRANCISCO
968 
WWUS86 KMTR 142150
RFWMTR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
150 PM PST TUE JAN 14 2014

CAZ507-511-151200-
/O.CON.KMTR.FW.W.0001.000000T0000Z-140116T1600Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
150 PM PST TUE JAN 14 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY MOUNTAINS AND EAST
BAY HILLS...

* AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS...FIRE ZONE 
  511 EAST BAY HILLS AND DIABLO RANGE. 

* TIMING: NOW THROUGH THURSDAY MORNING.

* WIND: NORTH TO NORTHEAST WIND 10 TO 20 MPH WITH GUSTS TO 30 MPH.
  LOCAL RIDGE LINES COULD GUST TO OVER 40 MPH.

* HUMIDITY: MAXIMUM HUMIDITY OF 10 TO 20 PERCENT AT NIGHT.
  MINIMUM HUMIDITY VALUES OF 5 TO 10 PERCENT DURING THE DAY. 

* IMPACTS: THE COMBINATION OF DRY FUELS...GUSTY WINDS AND LOW 
  HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS WHERE 
  ANY NEW IGNITIONS WILL EXPERIENCE RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


HTTP://WEATHER.GOV/SANFRANCISCO
294 
WWUS86 KMTR 142207
RFWMTR

URGENT - FIRE WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
206 PM PST TUE JAN 14 2014

CAZ507-511-151230-
/O.CON.KMTR.FW.W.0001.000000T0000Z-140116T1600Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
206 PM PST TUE JAN 14 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY MOUNTAINS AND EAST
BAY HILLS...

* AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS...FIRE ZONE 
  511 EAST BAY HILLS AND DIABLO RANGE. 

* TIMING: NOW THROUGH THURSDAY MORNING.

* WIND: NORTH TO NORTHEAST WIND 10 TO 20 MPH WITH GUSTS TO 30 MPH.
  LOCAL RIDGE LINES COULD GUST TO OVER 40 MPH.

* HUMIDITY: MAXIMUM HUMIDITY OF 10 TO 20 PERCENT AT NIGHT.
  MINIMUM HUMIDITY VALUES OF 5 TO 10 PERCENT DURING THE DAY. 

* IMPACTS: THE COMBINATION OF DRY FUELS...GUSTY WINDS AND LOW 
  HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS WHERE 
  ANY NEW IGNITIONS WILL EXPERIENCE RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


HTTP://WEATHER.GOV/SANFRANCISCO
818 
WWUS86 KMTR 151138
RFWMTR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
338 AM PST WED JAN 15 2014

CAZ507-511-160000-
/O.CON.KMTR.FW.W.0001.000000T0000Z-140116T1600Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
338 AM PST WED JAN 15 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY MOUNTAINS AND EAST
BAY HILLS...

* AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS...FIRE ZONE 
  511 EAST BAY HILLS AND DIABLO RANGE.

* TIMING: NOW THROUGH THURSDAY MORNING.

* WIND: NORTH TO NORTHEAST WIND 10 TO 20 MPH WITH GUSTS TO 30 
  MPH. LOCAL RIDGE LINES COULD GUST TO OVER 40 MPH. 

* HUMIDITY: MAXIMUM HUMIDITY OF 10 TO 20 PERCENT AT NIGHT. 
  MINIMUM HUMIDITY VALUES OF 5 TO 10 PERCENT DURING THE DAY.

* IMPACTS: THE COMBINATION OF DRY FUELS...GUSTY WINDS AND LOW 
  HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS WHERE 
  ANY NEW IGNITIONS WILL EXPERIENCE RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


HTTP://WEATHER.GOV/SANFRANCISCO
188 
WWUS86 KMTR 152254
RFWMTR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
254 PM PST WED JAN 15 2014

CAZ507-511-161600-
/O.CON.KMTR.FW.W.0001.000000T0000Z-140116T1600Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
254 PM PST WED JAN 15 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY FOR
GUSTY WINDS AND LOW HUMIDITY FOR THE NORTH BAY MOUNTAINS AND EAST
BAY HILLS...

* AFFECTED AREA: FIRE ZONE 507 NORTH BAY MOUNTAINS...FIRE ZONE 
  511 EAST BAY HILLS AND DIABLO RANGE.

* TIMING: NOW THROUGH THURSDAY MORNING.

* WIND: NORTH TO NORTHEAST WIND 10 TO 20 MPH WITH GUSTS TO 30 
  MPH. LOCAL RIDGE LINES COULD GUST TO OVER 40 MPH.

* HUMIDITY: MAXIMUM HUMIDITY OF 10 TO 20 PERCENT AT NIGHT. 
  MINIMUM HUMIDITY VALUES OF 5 TO 10 PERCENT DURING THE DAY.

* IMPACTS: THE COMBINATION OF DRY FUELS...GUSTY WINDS AND LOW 
  HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS WHERE 
  ANY NEW IGNITIONS WILL EXPERIENCE RAPID FIRE GROWTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


HTTP://WEATHER.GOV/SANFRANCISCO
710 
WWUS86 KMTR 161548
RFWMTR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
748 AM PST THU JAN 16 2014

CAZ507-511-161700-
/O.EXP.KMTR.FW.W.0001.000000T0000Z-140116T1600Z/
NORTH BAY MOUNTAINS-EAST BAY HILLS AND DIABLO RANGE-
748 AM PST THU JAN 16 2014

...RED FLAG WARNING WILL EXPIRE AT 8 AM PST THIS MORNING FOR
THE NORTH BAY MOUNTAINS...EAST BAY HILLS AND THE DIABLO RANGE...

THE RED FLAG WARNING WILL EXPIRE AT 8 AM PST THIS MORNING AS WIND
SPEEDS CONTINUE TO DIMINISH THROUGH THE DAY. HOWEVER...DRY
CONDITIONS WITH LOW RELATIVE HUMIDITY VALUES WILL PERSIST ACROSS
THE REGION TO PRODUCE ELEVATED FIRE WEATHER CONDITIONS THROUGH AT
LEAST FRIDAY.

$$

HTTP://WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Jan 13, 10:19 AM PST, 15 minutes earlier.

Area forecast discussion, Jan 13, 10:19 AM PST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1019 AM PST MON JAN 13 2014

.DISCUSSION...AS OF 09:30 AM PST MONDAY...CLEAR SKIES PERSIST
ACROSS THE REGION THIS MORNING WITH TEMPERATURES EXPECTED TO WARM
WELL ABOVE SEASONAL AVERAGES BY THIS AFTERNOON. IN ADDITION, LIGHT
TO MODERATE OFFSHORE FLOW HAS DEVELOP ACROSS MUCH OF THE REGION
WITH GUSTY NORTHEAST WIND BEING REPORTED ACROSS PORTIONS OF THE
NORTH AND EAST BAY HILLS/MOUNTAINS. THE OFFSHORE FLOW AND WARM
CONDITIONS WILL FURTHER REDUCE LOW LEVEL MOISTURE ACROSS THE BAY
AREA THIS AFTERNOON/EVENING. WITH THIS, WILL LIKELY SEE ELEVATED
TO CRITICAL FIRE WEATHER CONDITIONS ACROSS THE NORTH BAY MOUNTAINS
AS WELL AS THE EAST BAY HILLS/MOUNTAINS. THE FIRE WEATHER WATCH
IN EFFECT THIS EVENING INTO EARLY TUESDAY MORNING WILL LIKELY BE
UPGRADED TO A RED FLAG WARNING LATER THIS MORNING. MORE DETAILS IN
THE FIRE WEATHER DISCUSSION BELOW.

OTHERWISE...THE FORECAST REMAINS ON TRACK AS OF THIS MORNING.

&&

.DISCUSSION...AS OF 3:06 AM PST MONDAY...HOPEFULLY EVERYONE
ENJOYED THE RAIN WE HAD OVER THE WEEKEND, BECAUSE ALL INDICATIONS
ARE THAT WAS IT FOR AT LEAST THE NEXT COUPLE OF WEEKS AND POSSIBLY
THROUGH THE END OF THE MONTH.

CLEAR SKIES THIS MORNING AS THE SURFACE FLOW HAS SWITCHED BACK TO
OFFSHORE WHILE THE EVERY PERSISTENT RIDGE OF HIGH PRESSURE STARTS
TO BUILD BACK INTO OUR AREA. INTERESTING TO NOTE THAT TEMPERATURES
IN PARTS OF THE NORTH BAY ARE RUNNING MUCH WARMER THAN SUNDAY
MORNING DUE TO FAVORABLE WINDS. INSTEAD OF 20S AND 30S, THOSE
AREAS WILL SEE MID 30S TO UPPER 40S BY SUNRISE. NO FOG FORECAST
ANYWHERE IN OUR AREA.

WARMER CONDITIONS CAN BE EXPECTED TODAY WITH THE BUILDING RIDGE,
OFFSHORE WINDS, AND WARMER TEMPERATURES AT 850/925MB ADVECTING IN.
TEMPS WILL BE IN THE 60S AND 70S TODAY WITH THE WARMEST READINGS
OVER THE SOUTHERN THIRD OF OUR AREA. ATTENTION WILL SWITCH TO THE
NORTH BAY TONIGHT AS WINDS REMAIN MODERATE (925 MB SPEEDS OVER 20
KTS). HUMIDITY RECOVERIES WILL BE LOCALLY POOR -- UNDER 20%
LOCALLY. A FIRE WEATHER WATCH WILL BE ISSUED FOR THAT AREA. OTHER
LOCATIONS WILL BE DRY, BUT WINDS WILL NOT BE STRONG ENOUGH TO
WARRANT WATCHES FOR THOSE LOCATIONS.

FOR MID-WEEK THE RIDGE CONTINUES TO STRENGTHEN WHILE 850 MB TEMPS
INCREASE TO THE 15.5-17.5C RANGE. KOAK SOUNDING RECORDS SHOW THE
ALL-TIME JANUARY 850 MB TEMP IS JUST OVER 18C, SO WE WILL BE CLOSE
TO HITTING THAT VALUE. AT THE SURFACE, WOULD DEFINITELY EXPECT
SOME RECORD HIGHS TO BE HIT OR TIED. WITH THE RIDGE STAYING IN
PLACE AT LEAST THROUGH THURSDAY, THIS WILL END UP BEING A MULTI-
DAY ABOVE NORMAL STREAK. EVEN COASTAL AREAS WILL ENJOY THE WARMER
CONDITIONS WITH THE OFFSHORE FLOW STAYING STRONG.

A LONGWAVE TROF WILL APPROACH THE PACNW/CANADIAN COAST AND BRING
RAIN BACK TO THAT AREA ON SATURDAY. LOOKS LIKE THE ONLY IMPACT FOR
US WILL BE COOLER CONDITIONS AS THE FLOW BECOME WEAKLY ZONAL. ANY
RAIN CHANCES NO LOOK CLOSE TO ZERO WITH THE SOUTHERN EXTENT OF
MOISTURE WELL TO OUR NORTH.

RIDGE OF HIGH PRESSURE WILL BUILD BEHIND THE TROF AS IT HEADS TO
THE EAST. LATEST GUIDANCE IN HAS GOOD AGREEMENT BETWEEN THE MODELS
THAT THE RIDGE WILL RESTRENGTHEN ENOUGH TO PUSH THE STORM TRACK
BACK TO ALASKA AND CANADA. ZERO SIGNS OF ANYTHING UNDERCUTTING THE
RIDGE, IN FACT LONGER RANGE GUIDANCE ACTUALLY HAS THE RIDGE
SPREADING OUT AND COVERING MORE OF THE WESTERN CONUS. THINGS LOOK
SO DRY THAT THE 16 DAY GFS SHOWS VIRTUALLY NO RAINFALL FOR THE
ENTIRE PERIOD FOR ALL OF CALIFORNIA. INSTEAD OF TALKING ABOUT
PACIFIC STORMS AND HYDRO ISSUES, THE LAST FULL WEEK OF JANUARY
WILL FEATURE MORE RECORD HIGHS AND FIRE WEATHER CONCERNS.

IT IS IMPORTANT TO REMEMBER THAT A DRY JANUARY DOES NOT EQUAL A
DRY FEBRUARY, BUT CONSIDERING HOW DRY THE WATER YEAR HAS BEEN SO
FAR, WE ARE STARTING FROM AN EXTREME DEFICIT AND WILL NEED A VERY
WET END TO THE WINTER AND SPRING TO GET BACK EVEN CLOSE TO NORMAL.

&&

.AVIATION...AS OF 10:15 AM PST MONDAY...OFFSHORE FLOW WILL
MAINTAIN MAINLY CLEAR SKIES ACROSS THE REGION. WINDS WILL BE
TRICKY TODAY WITH EASTERLY WINDS MIXING DOWN TO THE SURFACE. WINDS
WILL BE LIGHT FOR THE MOST PART WITH PERIODS OF STRONGER SUSTAINED
WINDS AND GUSTS. PUT TEMPO GROUPS THROUGH 02Z OVER KSFO AND KOAK
TO ACCOUNT FOR HIGHER AND GUSTIER WINDS.

VICINITY OF KSFO...VFR.

KSFO BRIDGE APPROACH...VFR. LIGHT OFFSHORE WINDS WITH PERIODS OF
STRONGER AND GUSTIER WINDS.

MONTEREY BAY AREA TERMINALS...VFR.

&&

.FIRE WEATHER...AS OF 9:30 AM PST MONDAY...VERY POOR RELATIVE
HUMIDITY RECOVERIES OVERNIGHT TONIGHT WILL COMBINE WITH NORTH TO
NORTHEAST WIND SPEEDS OF 10 TO 15 MPH WITH GUSTS TO 25 MPH OR
GREATER TO PRODUCE LOCALIZED CRITICAL FIRE WEATHER CONDITIONS
ACROSS THE NORTH AND EAST BAY HILLS/MOUNTAINS. THEREFORE, THE
FIRE WEATHER WATCH CURRENTLY IN EFFECT WILL LIKELY BE UPGRADED TO
A RED FLAG WARNING LATER THIS MORNING AND WILL ALSO INCLUDE THE
EAST BAY HILLS/MOUNTAINS.

&&

.CLIMATE...RECORD HIGH SUMMARY FOR NEXT WEEK:

CITY           MON 1/13/14       TUES 1/14/14        WEDS 1/15/14
-----------------------------------------------------------------
KENTFIELD      65 IN 1994       68 IN 1924           67 IN 1945
SAN RAFAEL     68 IN 2009       68 IN 1967           73 IN 1967
NAPA           81 IN 1924       72 IN 1924           70 IN 1966
SAN FRANCISCO  72 IN 2009       69 IN 2009           73 IN 2009
SFO AIRPORT    72 IN 2009       67 IN 1948           69 IN 1974
OAKLAND DT     78 IN 2009       70 IN 2009           75 IN 2009
OAKLAND AP     69 IN 2009       65 IN 2009           74 IN 2009
RICHMOND       69 IN 2012       66 IN 1959           72 IN 2009
LIVERMORE      73 IN 2009       68 IN 2009           75 IN 1920
MOUNTAIN VIEW  71 IN 2009       73 IN 2009           72 IN 2009
SAN JOSE       75 IN 2009       73 IN 2009           73 IN 2009
GILROY         73 IN 2009       74 IN 2009           72 IN 2012

MONTEREY       77 IN 2009       76 IN 2009           76 IN 2009
SANTA CRUZ     80 IN 1948       81 IN 1975           75 IN 2009
SALINAS        84 IN 2009       80 IN 2009           79 IN 2009
SALINAS AP     80 IN 2009       79 IN 2009           78 IN 2009
KING CITY      83 IN 2009       76 IN 1981           82 IN 2009

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TDAY...NONE.

&&

PUBLIC FORECAST: RGASS
AVIATION: CW
CLIMATE: CANEPA/RWW

VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.SANFRANCISCOBAYAREA.GOV
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Jan 13, 3:19 AM PST, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
319 AM PST MON JAN 13 2014

CAZ507-140300-
NORTH BAY MOUNTAINS-
319 AM PST MON JAN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH BAY MOUNTAINS.

.DAY ONE...MONDAY AND MONDAY NIGHT

CRITICAL FIRE WEATHER CONDITIONS POSSIBLE TONIGHT INTO TUESDAY.

*** FIRE WEATHER WATCH FOR 10 PM TONIGHT TO 10 AM TUESDAY ***

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 9:03 PM PSTSmall Craft Advisory for Rough BarMTR5 hr
Jan 13, 3:12 AM PSTFire Weather WatchMTR7 hr

Nearby

Red Flag Warnings in California, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.